# SDR SIMA20160612005

- Difficulty date: June 12, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 14,811 hours, 10,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS319 CORRODED ON FORWARD SIDE BETWEEN STG 25 LT AND RT.  REPAIRED FRAME 319 IAW ERS-CR-53MR-2147.
